# SDR USAAD96040

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RSW - FL 1028 - AFTER TAKEOFF, CREW RECEIVED MASTER WARNING LIGHT DUE TO THE TAIL HIGH TEMPERATURE SIGNAL.  FLIGHT RETURNED TO RSW AND LANDED WITH NO FURTHER INCIDENT.  MX FOUND THE DUCTING AT THE WATER SEPARATOR ON THE RIGHT PACK LEAKING.  DUCTING WAS SECURED AND THE AIRCRAFT RELEASED FOR FLIGHT.  (M)
